# SDR UALA2012012400492

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,212 hours, 11,250 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 9157
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE TWO RIGHT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS PERFORMED MAT TEST TEST FAILED, DEACTIVATED RT PACK UPPER FCV AS PER MEL2151C.  REPLACED VALVE.  OPS CKS GOOD.  NO MESSAGES.
